# SDR C2XA09TY207

- Difficulty date: July 31, 2009
- Submitted: August 2, 2009
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145EP
- Aircraft serial: 145018
- Aircraft time: 24,859 hours, 22,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY AREA CENTER OMEGA BEAM TOP CAP HAS SMALL AREAS OF CORROSION.  CENTER TOP CAP WAS REMOVED AND REPLACED.
